# SDR CKSA97547

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION FOUND:  LEFT FORWARD ENTRANCE DOOR CRACKED FWD UPPER CORNER.  REPAIRED ENTRANCE DOOR FWD UPPER CORNER IAW DC8 SRM 52-2-0 FIG. 2.  NON-ROUTINE TASK CARD NUMBER 002938.
